National Changhua University of Education Institutional Repository : Item 987654321/17739
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6491/11663
Visitors : 24648697      Online Users : 44
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister
NCUEIR > College of Science > math > Periodical Articles >  Item 987654321/17739

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/17739

Title: On the Ramanujan-Gollinitz-Gordon Continued Fraction
Authors: Chan, Heng-Huat;Huang, Sen-Shan
Contributors: 數學系
Keywords: Continued fraction;Units;Singular moduli;Modular equations
Date: 1997-03
Issue Date: 2013-12-30T06:56:26Z
Publisher: Kluwer Academic Publishers
Abstract: We derive many new identities involving the Ramanujan-Göllnitz-Gordon continued fraction H(q). These include relations between H(q) and H(q n ) , which are established using modular equations of degree n. We also evaluate explicitly H(q) at q = e - pÖn /2q=e−n2 for various positive integers n. Using results of M. Deuring, we show that H( ±e - pÖn /2 )H(e−n2) are units for all positive integers n.
Relation: The Ramanujan Journal, 1(1): 75-90
Appears in Collections:[math] Periodical Articles

Files in This Item:

File SizeFormat
index.html0KbHTML396View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback